# SDR AALA20130205010

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 35,565 hours, 14,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRANSITION PANEL CORRODED FROM STATIONS 727+10 TO 847.  REPLACED TRANSITION PANEL PER SRM 53-00-53-2R5.
